MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1993

Fatal hyperphosphatemia following Fleet Phospo-Soda in a patient with colonic ileus.

Fass R, Do S, Hixson L J

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

A fatal case of hyperphosphatemia secondary to enteral administration of Fleet Phospo-Soda is presented. A 64-yr-old male admitted for theophylline toxicity was treated with activated charcoal and sorbitol, but subsequently developed colonic ileus. Two sequential doses of Phospo-Soda were administered to facilitate clearance of the charcoal; however, this resulted in marked hyperphosphatemia, hypocalcemia, acidemia, and other electrolyte abnormalities, followed by the patient's demise. This case is added to several other reports about the risks of injudicious use of sodium phosphate cathartics.

Для цитирования: Fass R, Do S, Hixson L J. Fatal hyperphosphatemia following Fleet Phospo-Soda in a patient with colonic ileus.. The American journal of gastroenterology. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.